# SDR TWAA9817001

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 16-18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS FLOOR LIGHTS WERE FOUND INOPERATIVE LEFT SIDE OF ACFT, ROW 16 TO 18.  SECURED LIGHT AT START OF STRIP AND ALL WORKED.  CHECK-C 9-18-98 LAX.
